# SDR CALA2018110502279

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (A-38 NO DOT)  L/H FWD EMERGENCY EXIT 833 R/H VER TICAL FRAME CRACKED   AAR NONROUTINE 9813987 REMOVED AND REPLACED L/H FWD EMERGENCY EXIT 833 R/H VERTICAL FRA ME IAW A320 SRM 51-42-11-001 PARA 2.E.    AAR NONROUTINE 9813987 ADD EMP:V919097
